PL EN


2013 | 4 | 1 | 133-136
Article title

Relationship between Tolerance for Ambiguity and Socio-psychological Characteristics of Managers

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
The article describes the relationship between tolerance for ambiguity and socio-psychological characteristic of managers. Statistically relevant correlations have been identified. The findings have practical value
Year
Volume
4
Issue
1
Pages
133-136
Physical description
Dates
published
2013
Contributors
author
References
  • Karpov A.V. (2005), Psychology of Management, M.: Gardariki.
  • McLain D.L. (1993), The MSTAT-I: A new measure of an individual’s tolerance for ambiguity// „Educational and Psychological Measurement”, v. 53, № 1
Document Type
Publication order reference
Identifiers
ISSN
2080-9069
YADDA identifier
bwmeta1.element.desklight-db8208ea-8424-4937-bbb7-fb45b94a6a37
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.